# SDR IPXA2022081485224

- Difficulty date: July 31, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N444UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27389
- Aircraft time: 28,879 hours, 18,808 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 653N000214
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:DVI#2 PYLON WING SKIN/DRAG FTG HOLE #2 HAS CORROSION INDICATION INSIDE HOLE FOUND DURING INSP OF THE E.O. B757-5720-69617-I APPENDIX EREPAIRED IAW UPS E.O. B757-5720-84376-A DATED 08/14/2022
